Page 3 of 3 FirstFirst 123
Results 21 to 29 of 29
Like Tree11Likes

Thread: Push back race start?

  1. #21
    enamelizer's Avatar
    enamelizer is offline Aaron DeMarre
    Join Date
    Mar 2010
    Location
    Seattle
    Posts
    4,778

    Default

    I used to manage meeting rooms for a large org, and it completely varied from person to person. When someone says "we need to move this meeting back an hour" it was really unclear whether they meant forward or backward in time. Taking "move the meeting back" to mean "move the meeting time forward" is not intuitive, using the word "push" does make it more clear tho.

    We had to be very specific about it because it was a common miscommunication.

  2. #22
    Cedward is offline Colin Moore
    Join Date
    May 2017
    Posts
    13

    Default

    West coast here. Either way is fine for me.

  3. #23
    faspit is offline Frank Speer
    Join Date
    Nov 2016
    Location
    Illinois, USA
    Posts
    130

    Default

    Well I'm dead center in the US as I live in the Chicago area so it is fine either way to me as long as we don't lose anyone already racing.

  4. #24
    doughboy1013 is offline Greg Hall
    Join Date
    May 2012
    Posts
    179

    Default

    Middle of the nation, I am good either way.

  5. #25
    TimCollier's Avatar
    TimCollier is offline Senior Community Leader
    Join Date
    Dec 2005
    Location
    Maumelle, Arkansas, USA
    Posts
    6,473

    Default

    Great feedback guys, please, if you haven't responded please say something before I make the call.

    Thanks to everyone who has posted.
    Tim Collier


    It's not how fast you can go, but how long you can go fast!


    | CPU: i7-4790k @ 4Ghz | GPU: EVGA 980 Ti Superclocked 6GB | MOBO: Gigabyte Z97X-UD5H | RAM: G.SKILL Ripjaws X Series 32GB (4 x 8GB) DDR3 1600 | SSD: Samsung 850 EVO 1TB
    | PSU: Silverstone ST1000-P 1000W | OS: Windows 10 Pro | Wheel: Fanatec CSL Base/Formula Wheel | Pedals: Fanatec V2 Clubsport | Monitor: DELL S2716DG 27" G-Sync Monitor @2560x1440 144Hz

  6. #26
    mightyturtle's Avatar
    mightyturtle is offline Eric Klister
    Join Date
    Jun 2011
    Location
    Madison, WI
    Posts
    76

    Default

    I'm OK either way.
    Eric Klister
    Crawling Gecko Motorsports

  7. #27
    Rhino is offline Ray Nelson
    Join Date
    Feb 2015
    Posts
    99

    Default

    My participation has dropped solely because of outside temps. We have been into the 90s lately and that makes my office too hot to be in. The next race I am out of town. I am fine with whichever option is chosen but it will be none more race missed before I can resume.

  8. #28
    Fahn Thomas is offline Junior Member
    Join Date
    Nov 2016
    Posts
    19

    Default

    OK either way.

  9. #29
    TimCollier's Avatar
    TimCollier is offline Senior Community Leader
    Join Date
    Dec 2005
    Location
    Maumelle, Arkansas, USA
    Posts
    6,473

    Default

    For this week's race and the remainder of the season, we will be using Option A.


    Practice: 5:30pm Central Time (US), 10:30pm GMT - 165 minutes
    Qualify: 8:15pm Central Time (US), 1:15am GMT - 15 minute Private Qualifying - Unlimited Laps
    Warmup: 8:30pm Central Time (US), 1:30am GMT - 10 minute drivers briefing
    Race: 8:40pm Central Time (US), 1:40am GMT - Race length 60-90 minutes (Race ending at 9:40-10:10pm Central Time US)



    The race briefing post will be updated, as well as additional posts to confirm this during the week.

    I guess the good thing is that we're moving to a later time so if anyone misses the announcement, they won't miss the race due to this adjustment.


    Thanks everyone for your feedback....now let's get a big field this week!
    Tim Collier


    It's not how fast you can go, but how long you can go fast!


    | CPU: i7-4790k @ 4Ghz | GPU: EVGA 980 Ti Superclocked 6GB | MOBO: Gigabyte Z97X-UD5H | RAM: G.SKILL Ripjaws X Series 32GB (4 x 8GB) DDR3 1600 | SSD: Samsung 850 EVO 1TB
    | PSU: Silverstone ST1000-P 1000W | OS: Windows 10 Pro | Wheel: Fanatec CSL Base/Formula Wheel | Pedals: Fanatec V2 Clubsport | Monitor: DELL S2716DG 27" G-Sync Monitor @2560x1440 144Hz

Page 3 of 3 FirstFirst 123

Bookmarks

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •